# SDR REXA2012022600278

- Difficulty date: February 26, 2012
- Submitted: February 28, 2012
- Operation: Air carrier
- Aircraft: N8733G
- Make and model: Cndair CL6002B19
- Aircraft serial: 7733
- Aircraft time: 21,182 hours, 18,084 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON DEPARTURE AFTER POS RATE RETRACTED TO THE GEAR.  SPEED N160 KNOTS NO ICE, IN LMC  W/ALL INDICATIONS NORMAL.  NOSE WHEEL REMAIN ON AND LOCKED AND GREEN. NEVER ONCE CHANGED TO DIAGONAL IN TRANSIT WHITE STRIPES.  FOLLOWED BY GEAR DISAGREE WARNING NOSE DO.  COMPLIED WITH FA-05-018B AND FIM 32-60-09 PROCEDURES.  SUSPECT NR 3 SYS HYD RESERVIOR BYPASS AND POSSIBLE NLG SELECTOR VALVE FAILED.  SEE AML 2210895 DISC 1 FOR HYD NR 3 SYS HYD RESERVOIR.  SEE AML 2210894 DISC 2 FOR REMOVED AND REPLACED OF NLG SELECTOR VALVE.  PERFROM MULTIPLE EXT / RET TEST IAW AMM 32-30-00.  GEAR DISAGREE TESTS IAW AMM 32-30-00 AND OPS CHECK OF MANUAL RELEASE SYS IAW AMM 32-34-00 AND C/W LANDING GEAR HEALTH CHECK SEE AML 2210893 DISC 2.  ALL TESTS NORMAL.
